U.S. doctors online nowAsk doctors free
CA
A 26-year-old male asked:

Could geodon (ziprasidone) cause gynecomastia. i feel like i'm man boobs from it. prolactin elevation?

1 doctor answer3 doctors weighed in
Dr. Anthony Vita
Specializes in Psychiatry
Gynecomastia: Ziprasidone is a second-generation antipsychotic used in the treatment of schizophrenia and bipolar disorder. Prolactin elevation is a possible side effect of all of the medications in this class, although some are more likely than others. Patients having possible gynecomastia should discuss this possibility with their prescribing physician and a prolactin level may be indicated.
Last updated Aug 2, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.